# SDR AALA201607119004

- Difficulty date: July 10, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 45,167 hours, 26,749 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3409
- Condition: Smoke
- Part time: 23,826 hours, 14,695 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

REPORT OF SMOKE ON APU SHUTDOWN.  AIRCRAFT GROUNDED.  MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003.
